# SDR GLBA2001069

- Difficulty date: March 31, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 17,091 hours, 21,137 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ANNICIATOR ILLUMINATED IN FLIGHT.  CLEANED MICROSWITCHES, OPS CHECKED GOOD.
